# SDR 39NR2013082730

- Difficulty date: August 27, 2013
- Submitted: August 27, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Corroded
- Location: Fuselage
- Part time: 58,226 hours, 58,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION IN FUSELAGE SKIN AT TOP AFT CORNER OF L1 DOOR.   REPAIRED FUSELAGE SKIN IAW SRM 53-30-3, DETAIL V.
